# SDR FDEA201606051847

- Difficulty date: June 5, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 69,010 hours, 22,956 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 4059027903
- Part serial: 95070436
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEVEL 3 CABIN SMOKE ALERT AT GATE WITH MX PRESENT, NUMEROUS INTERMITTENT.  REPEAT WRITE UP.  REMOVED & REPLACED MSC PER AMM 31-42-01-4-0.  RAN APU & ENGINE SUPPLIED AIRLOAD SYSTEM CHECKS GOOD IN REF WITH JRH.  INSPECTED & CLEANED CAC OF WATER REF SMP.
